| Model Number |
6500 |
| Medical Device Problem Codes |
Device Alarm System (1012); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that this smiths medical cadd legacy plus pump exhibited alarm.No patient injury reported.
Additional Manufacturer Narrative
Other, other text: one cadd legacy plus pump was returned for the evaluation of the reported issue.It was received intact.A dhr, device history review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.The event log showed evidence of the reported issue.To further investigate, functional test was performed.The customer reported issue could not be duplicated at time of investigation.Root cause of the reported issue could not be determine.The downstream occlusion sensor was replaced as a preventative measure and the upstream sensor was re-calibrated.